Proscar Side Effects
Posted 18 October 2011 - 07:54 PM
I was 'Ok' with this side as im not currently looking to start a family. I did plenty of research of Fin before getting on it and always thought people were exaggerating and blaming Fin for sexual sides etc which were being caused by something else. However ive now learned the hard way.(Or not hard in this case!) Ive always been probably 'oversexed' but ive experienced in the last month or 2 an alarming drop in libido , disinterest in sex. Lack of 'Morning wood' etc etc.
This is an extremley worrying side effect considering the time ive been on the stuff. (i.e not a new user). Ive dropped the stuff completely now as of a week ago. Working out like crazy and keeping everything clean to get my levels and mojo back. This has caused a lot of problems (with the missus not least) who has suspected me off all sorts of stuff ! Its not a nice situation at all.
I think new guys getting on this stuff need to think carefully and respect how powerful a drug this really is as the sexual sides and loss of sex drive in my opinion are nowhere near in 2% level like the drug companies say. Looking around the net this issue seems to be rampant.
Im just hoping now things go back to normal in couple of weeks and ill then gotta make a decision to go back on a very low dose of fin. Maybe 1mg twice a week. Or maybe try a herbal or topical solution. Im leaning towards giving Fin the boot altogether as this situation has shaken me up big time.
Interested to hear any other guys out there who have gone through anything similar and how long it took to get things back to normal.? Cheers B
Posted 18 October 2011 - 09:34 PM
Revita and Nizoral Shampoos
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users